Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Infinite-ods in arcwise connected continua

Author: Eldon J. Vought
Journal: Proc. Amer. Math. Soc. 118 (1993), 317-320
MSC: Primary 54F15
MathSciNet review: 1146867
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The theorem is proved that a continuum that has only finitely many arc components (hence an arcwise connected continuum) and contains an $ n$-od for every integer $ n$ must contain an infinite-od.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54F15

Retrieve articles in all journals with MSC: 54F15

Additional Information

PII: S 0002-9939(1993)1146867-X
Keywords: Infinite-od ($ \infty $-od), $ n$-od, arc component, $ {\theta _n}$-continuum, hereditarily decomposable, monotone upper semicontinuous decomposition, graph
Article copyright: © Copyright 1993 American Mathematical Society